Remarks on Uniformly Finitely Precomplete Positive Equivalences

Mathematical Logic Quarterly 42 (1):67-82 (1996)
  Copy   BIBTEX

Abstract

The paper contains some observations on e-complete, precomplete, and uniformly finitely precomplete r. e. equivalence relations. Among these are a construction of a uniformly finitely precomplete r. e. equivalence which is neither e- nor precomplete, an extension of Lachlan's theorem that all precomplete r. e. equivalences are isomorphic, and a characterization of sets of fixed points of endomorphisms of uniformly finitely precomplete r. e. equivalences

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,589

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-12-01

Downloads
16 (#1,220,393)

6 months
1 (#1,761,622)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Jumps of computably enumerable equivalence relations.Uri Andrews & Andrea Sorbi - 2018 - Annals of Pure and Applied Logic 169 (3):243-259.
Word problems and ceers.Valentino Delle Rose, Luca San Mauro & Andrea Sorbi - 2020 - Mathematical Logic Quarterly 66 (3):341-354.
Fixed points and unfounded chains.Claudio Bernardi - 2001 - Annals of Pure and Applied Logic 109 (3):163-178.

Add more citations

References found in this work

Theorie der Numerierungen I.Ju L. Eršov - 1973 - Mathematical Logic Quarterly 19 (19‐25):289-388.
Theorie der Numerierungen II.J. U. L. Eršov - 1975 - Mathematical Logic Quarterly 21 (1):473-584.
Relatively precomplete numerations and arithmetic.Franco Montagna - 1982 - Journal of Philosophical Logic 11 (4):419 - 430.

Add more references